Can PEP inhibit an herpes breakout ?
Feb 21, 2012
I am on PEP and I notice 3 days after the exposure some little red spot on my penis. It disappeared one hour later. Could Zilarvir avoid a breakout ? I am wondering if I can get the Hepatitis B vaccine while I am on PEP ?
Response from Dr. Wohl
Isolated red spots on the penis would be an unusual drug reaction. I would have these examined. HBV vaccine is fine during PEP. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How To Treat Flu When You Are Hiv Positive?
- Can Someone Get AIDS From Unprotected Sex Without Ejaculation?
- Can You Get AIDS From Unprotected Oral Sex Without Ejaculation?
- Is Anal Fisting Safe?
- Risk Of HIV Transmission From Mutual Masturbation
- Should I Get Tested After Unprotected Oral Sex Without Ejaculation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.